# SDR DXTA200702669

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,505 hours, 4,623 cycles
- Engine: Allsn AE3007C
- System (JASC): 3440 · Independent Position Determining System
- Part: Irs
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT AT FL410, NR2 IRS FAILED.  WE WERE ABLE TO REVERT AND USE NR1 IRS INFO.  CHECKED FAULTS AND FAULTS FOR PREVIOUS LEG CALL FOR RETURN TO SERVICE & MONITOR PER HONEYWELL FAULT ISOLATION MANUAL. NO PREVIOUS HISTORY OF IRS FAULTS. SYSTEM OPERATIONAL CHECKED NORMALLY WITH NO FAULTS OR DEFECTS AT THIS TIME IAW CE750 MM CHAPTER 34-43-01
